Alert archive / New York / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 94, NWS Buffalo, NY

August 29, 2009Ontario County, Wayne County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Aug 29, 2009, 1:00 PM EDT for Ontario County, Wayne County, New York. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2009, 1:00 PM EDT (17:00 UTC)
Expired
Aug 29, 2009, 2:00 PM EDT
In force
60 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

Counties Ontario County, NY, Wayne County, NY

The radar

The Binghamton radar (KBGM), 123 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 1:05 PM EDTTSTM WND DMGCanandaigua, NYNUMEROUS TREES AND POWER LINES DOWN, TREES INTO HOUSES, SAIL BOATS ON THE LAKE PILED UP.
Aug 29, 1:05 PM EDTTORNADOCanandaigua, NYEF-1 TORNADO CONFIRMED BY NWS SURVEY. PATH LENGTH 1/2 MILE,WIDTH 35-50 YDS. MAX WIND SPEED 90 MPH. NO INJURIES OR FATALITIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2009-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2009-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
562 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 291700
SVRBUF
NYC069-117-291800-
/O.NEW.KBUF.SV.W.0094.090829T1700Z-090829T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
100 PM EDT SAT AUG 29 2009

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ONTARIO COUNTY IN WESTERN NEW YORK
  SOUTHEASTERN WAYNE COUNTY IN WESTERN NEW YORK

* UNTIL 200 PM EDT

* AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CANANDAIGUA...AND MOVING
  NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CANANDAIGUA BY 105 PM EDT...
  CLIFTON SPRINGS BY 125 PM EDT...
  PHELPS BY 135 PM EDT...
  LYONS BY 150 PM EDT...
  CLYDE BY 200 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. WHILE 
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS 
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4289 7751 4322 7680 4308 7670 4302 7672
      4300 7696 4288 7695 4273 7739
TIME...MOT...LOC 1659Z 242DEG 23KT 4286 7734

$$

SAGE
1 follow-up statement
000 
WWUS51 KBUF 291731
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
131 PM EDT SAT AUG 29 2009

NYC069-117-291800-
/O.CON.KBUF.SV.W.0094.000000T0000Z-090829T1800Z/
ONTARIO NY-WAYNE NY-
131 PM EDT SAT AUG 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN WAYNE AND NORTHEASTERN ONTARIO COUNTIES...

AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PHELPS...OR 9 MILES
NORTHWEST OF GENEVA...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LYONS BY 150 PM EDT...
  CLYDE BY 200 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4307 7713 4322 7680 4309 7671 4302 7672
      4301 7695 4288 7695 4283 7709
TIME...MOT...LOC 1731Z 242DEG 23KT 4296 7709

$$

JJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 10:06 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Aug 29, 10:06 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1006 AM EDT SAT AUG 29 2009

.SYNOPSIS...
LOW PRESSURE OVER LAKE ERIE WILL LIFT JUST NORTH OF LAKE ONTARIO
TODAY BEFORE MOVING ON TO QUEBEC SUNDAY. COOL AND UNSETTLED WEATHER
WILL LAST THROUGH SUNDAY AS THIS SYSTEM MOVES SLOWLY TO THE
NORTHEAST. HIGH PRESSURE IS THEN EXPECTED TO BUILD INTO THE GREAT
LAKES MONDAY AND TUESDAY...BRINGING A RETURN TO DRIER WEATHER FOR
THE EARLY PART OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE AS OF 10 AM...

MAIN BAND OF SHOWERS CURRENTLY MOVING EAST FROM THE WESTERN
COUNTIES WITH A RAGGED BACK EDGE RUNNING FROM NIAGARA FALLS TO
DUNKIRK. EXPECT THIS MAIN BAND TO CONTINUE TO ADVANCE EASTWARD
WITH IMPROVEMENT FROM WEST TO EAST. WE HAVE HAD SOME AREAS THAT
HAVE REPORTED A QUICK HALF INCH OF RAIN WITH THE HEAVIEST CELLS. DRY
SLOTTING STILL EVIDENT ON VISIBLE SATELLITE OVER OHIO AND THE
WESTERN THIRD OF LAKE ERIE. THAT MAY WORK INTO THE WESTERN ZONES
LATER IN THE DAY BUT BELIEVE MOST OF IT WILL FILL IN. THEREFORE
MOSTLY CLOUDY CONDITIONS WILL PERSIST.

TONIGHT, WILL KEEP A CHANCE OF SHOWERS EAST OF LAKE ONTARIO AS THE
COLD FRONT CONTINUES TO MOVE EAST ACROSS THAT REGION WITH SFC
RIDGING KEEPING MUCH OF THE REST OF THE REGION DRY FOR AWHILE. A
SHORT WAVE ROTATING AROUND THE UPPER LOW OVER THE PROVINCE OF
ONTARIO AND A SECONDARY SFC TROUGH APPROACHING FROM THE WEST WILL
BRING A CHANCE OF MORE SHOWERS LATER TONIGHT OVER WESTERN AND
NORTHERN AREAS. EXPECT LOWS TONIGHT IN THE LOW TO MID 50S.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AN UPPER LEVEL LOW CENTERED JUST NORTH OF GEORGIAN BAY AT THE START
OF THIS PERIOD IS EXPECTED TO LIFT INTO WESTERN QUEBEC BY SUNDAY
MORNING...BEFORE WITHDRAWING FURTHER NORTH AND EAST ACROSS THE
PROVINCE SUNDAY AND SUNDAY NIGHT. THE ATTENDANT SURFACE LOW WILL
ALSO TRACK ACROSS QUEBEC DURING THIS PERIOD. AS THE MAIN CENTER OF
THE UPPER LOW LIFTS TO THE NORTHEAST AND FILLS...A WEAKER BROAD
SCALE TROUGH WILL LINGER ACROSS THE GREAT LAKES MONDAY AND MONDAY
NIGHT...WHILE HIGH PRESSURE AT THE SURFACES RIDGES EAST ACROSS THE
LOWER GREAT LAKES.

THIS PATTERN WILL RESULT IN COOL AND UNSETTLED CONDITIONS ON SUNDAY
AS THE AXIS OF THE MAIN UPPER LOW DRIFTS ACROSS THE AREA. THE
COMBINATION OF DAYTIME HEATING AND COOL TEMPERATURES ALOFT (H850
TEMPERATURES AVERAGING AROUND +3C/4C) WILL GENERATE INSTABILITY
SHOWERS...ESPECIALLY DURING THE AFTERNOON AS MOISTURE WRAPS IN
BEHIND THE DEPARTING SURFACE LOW.

WITH COOL TEMPERATURES ALOFT AND LAKE SURFACE TEMPERATURES HOVERING
AROUND +23C/24C...LAKE ENHANCED RAIN SHOWERS ARE POSSIBLE SUNDAY
MORNING EAST OF LAKE ERIE AND NORTHEAST OF LAKE ONTARIO. EXPECT ANY
LAKE EFFECT SHOWERS TO FALL APART SUNDAY AFTERNOON AS DIURNAL
INFLUENCES COME INTO PLAY.

THE DIURNALLY-DRIVEN CONVECTION IS EXPECTED TO DIE OUT SUNDAY
NIGHT...BUT LIMITED LAKE EFFECT SHOWERS MAY REDEVELOP SOUTHEAST OF
THE LAKES ON A NORTHWESTERLY FLOW. THESE SHOWERS SHOULD DIE OUT
MONDAY MORNING AS THE BOUNDARY LAYER FLOW BECOMES MORE
NORTHERLY...INVERSION HEIGHTS DROP...AND MOISTURE BECOMES
CONSIDERABLY MORE LIMITED. OTHERWISE...EXPECT MORE SUNSHINE ON
MONDAY AS HIGH PRESSURE RIDGES ACROSS THE GREAT LAKES. IT WILL STILL
BE UNSEASONABLE COOL THOUGH AS TEMPERATURES STRUGGLE TO CLIMB ABOVE 70.
CLEARING SKIES AND LIGHT WINDS WILL THEN SET THE STAGE FOR GOOD
RADIATIONAL COOLING MONDAY NIGHT. MOST LOCATIONS AWAY FROM THE
PROTECTIVE INFLUENCES OF THE LAKES WILL LIKELY DROP INTO THE 40S.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE MAIN AXIS OF THE JET STREAM IS EXPECTED TO SHIFT NORTH INTO
CANADA DURING THIS PERIOD...BUT A WEAK UPPER LEVEL TROUGH IS
FORECAST TO BE IN PLACE OVER THE EASTERN GREAT LAKES AND OHIO VALLEY
DURING THE START OF THE FORECAST PERIOD. FORTUNATELY...HIGH PRESSURE
AT THE SURFACE WILL BE THE DOMINANT FEATURE IMPACTING OUR WEATHER.
THIS WILL RESULT IN GENERALLY DRY CONDITIONS. WITH LITTLE MOISTURE
TO START THE DAY...TUESDAY WILL BE GENERALLY SUNNY. TEMPERATURES AT
850 MB WILL AVERAGE 6 TO 8C WHICH WHEN MIXED DOWN WILL CONTINUE THE
TREND OF SLIGHTLY BELOW AVERAGE SURFACE TEMPERATURES.

THE UPPER LEVEL TROUGH IS FORECAST TO SHIFT SLOWLY TO THE EAST
WEDNESDAY AND THURSDAY BEFORE SLIDING OFF THE NEW ENGLAND COAST
FRIDAY. HIGH PRESSURE WILL STILL BE IN PLACE AT THE SURFACE DURING
THIS TIME. THE UPPER LEVEL TROUGH WILL TRY TO PULL MOISTURE OVER THE
REGION FROM THE SOUTH AND EAST. A FEW SHOWERS MAY PASS OVER THE
REGION LATER WEDNESDAY THROUGH THURSDAY NIGHT...BUT AT THIS TIME
FEEL THE BULK OF THE ACTIVITY WILL BE NEAR THE SPINE OF THE
APPALACHIANS AND EASTWARD. WILL CONTINUE THE SLIGHT CHC POPS OVER
THE REGION AS THERE IS STILL UNCERTAINTY THIS FAR IN ADVANCE.

AS THIS UPPER LEVEL LOW SLOWLY DRIFTS EASTWARD...WEAK UPPER LEVEL
RIDGING WILL FOLLOW ON FRIDAY WITH GENERALLY DRY CONDITIONS.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE OVER THE NIAGARA PENINSULA IS FORECAST TO MOVE SLOWLY
NORTHEAST JUST TO THE NORTH OF LK ONTARIO LATER TODAY AND TONIGHT.
MEANWHILE A LARGE CLOSED UPPER LOW OVER THE CENTRAL LKS WILL SLOWLY
LIFT NORTH OF GEORGIAN BAY LATE TONIGHT. A WARM FRONT OVER THE
REGION IS EXPECTED TO SLOWLY MOVE NORTHEAST INTO NORTHERN NY BY THIS
EVENING. A COLD FRONT TRAILING THE LOW IS EXPECTED TO MOVE INTO
THE FINGER LKS THIS AFTERNOON AND INTO CENTRAL NY BY THIS EVENING.

OCNL SHWRS AHEAD OF THE WARM FRONT WILL MOVE ACROSS THE NORTH
COUNTRY THIS MORNING. A BAND OF SHOWERS WITH A FEW EMBEDDED TSTMS
AHEAD OF THE COLD FRONT IS JUST MOVING INTO WESTERN NY AT THE
BEGINNING OF THE TAF PERIOD. WITHIN THE BAND THERE ARE SOME AREAS OF
MODERATE TO HEAVY RAIN. CONDITIONS WILL LOWER TO MVFR TO IFR AS THIS
BAND MOVES EAST ACROSS THE REGION. THERE WILL BE LIFR CONDITIONS
THIS MORNING ACROSS THE SOUTHERN TIER.

DURG THE COURSE OF THE AFTERNOON, BEHIND THE COLD FRONT, A DRY SLOT
WILL WORK EASTWARD INTO WESTERN AREAS ALLOWING THE LOWER CIGS TO
SCATTER OUT WITH CONDITIONS IMPROVING TO VFR. THE VFR CONDITIONS
SHLD MOVE EASTWARD INTO THE FINGER LKS LATE THIS AFTERNOON. DUE TO
THE SLOW EASTWARD PROGRESS OF THE COLD FRONT MVFR CONDITIONS SHLD
PERSIST EAST OF LAKE ONTARIO UNTIL LATER TONIGHT. FOG AND LOW CLOUDS
LATER TONIGHT ACROSS THE SOUTHERN TIER WILL BRING LIFR CONDITIONS
AFTER ARND 08Z.

OUTLOOK...
SUNDAY...MVFR/VFR WITH SCATTERED SHOWERS.
MONDAY THROUGH WEDNESDAY...VFR.

&&

.MARINE...
LOW PRESSURE CENTERED OVER LAKE ERIE EARLY THIS MORNING WILL LIFT
NORTH OF LAKE ONTARIO TODAY...THEN SETTLE OVER QUEBEC ON SUNDAY.
MODERATELY STRONG SOUTH TO SOUTHEAST WINDS ON THE LAKES THIS MORNING
WILL VEER TO THE SOUTHWEST THIS AFTERNOON AS THE LOW PASSES BY TO OUR
NORTH.

SMALL CRAFT ADVISORIES WILL BE IN EFFECT UNTIL EARLY AFTERNOON ALONG
THE FAR EASTERN NEARSHORES OF LAKE ONTARIO WITH THE MODEST SOUTHERLY
WINDS AHEAD OF THE LOW. OTHERWISE...EXPECT THE HIGHEST WAVES TO
IMPACT THE OPEN WATERS OF LAKE ONTARIO THROUGH MOST OF THIS MORNING.

A BRISK SOUTHWEST TO WEST FLOW WILL THEN SET UP ACROSS THE LOWER
LAKES REGION IN THE WAKE OF THE LOW TONIGHT AND SUNDAY AS
MUCH COOLER AIR ALOFT FLOODS ACROSS THE AREA.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LEZ040-
         041.
         SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON
         FOR LOZ045.

&&

SYNOPSIS...TJP
NEAR TERM...JJP/SAGE
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...JJP/TJP
MARINE...TJP
Hazardous weather outlook, Aug 29, 5:03 AM EDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
503 AM EDT SAT AUG 29 2009

NYZ001>008-010>014-019>021-085-300915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
503 AM EDT SAT AUG 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-300915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
503 AM EDT SAT AUG 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 1:40 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne65 min
Aug 29, 4:01 PM EDTSmall Craft AdvisoryBUF33 hr

Nearby

Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.